Concentration of points on curves in finite fields

Javier Cilleruelo, Igor Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

We obtain analogues of several recent bounds on the number of solutions of polynomial congruences modulo a prime with variables in short intervals in the case of polynomial equations in high degree extensions of finite fields. In these settings low-dimensional affine spaces play the role of short intervals and thus several new ideas are required.

Original languageEnglish
Pages (from-to)315-327
Number of pages13
JournalMonatshefte fur Mathematik
Volume171
Issue number3-4
DOIs
Publication statusPublished - Sep 2013

Fingerprint Dive into the research topics of 'Concentration of points on curves in finite fields'. Together they form a unique fingerprint.

Cite this